# SDR P5CA9701686

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING LOWER TRAILING EDGE PANEL OUT BOARD OF INBOARD SPOILER.  STOP DRILLED CRACK AND APPLIED FIBERGLASS OVERLAYS PER BOEING 51-40-09.
